# SDR AALA972349

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 840-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BULGE IN WING LOWER SKIN CENTER SECTION STATION 840-850 RT ABOVE PRIMARY HEAT EXCHANGER.  BLENDED CORROSION FROM AREA AND INSTALLED DOUBLER PER SRM 57-30-3.  (M)
